# SDR SWI2025F00118

- Difficulty date: November 20, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS310 BETWEEN STGR25L & STGR25R IS CORRODED      (C-CHECK RO 1/29/2025)    INSTALLED NEW LOWER FRAME SECTOR FS310 BETWEEN STGR25L & STGR25R REF CRJ-700 SRM 53-00-06-201-006-A01. PERFORMED PRESSURE LEAK CHECK IAW CRJ700 AMM 21-31-00-910-801-A01. PRESSURE LEAK CHECK PASSEDCOMPLIED WITH TASK CARD 51-900-1002-SKY
